# SDR CA990804010

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug B-26B
- Engine: Pwa R280079
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, C

## Discrepancy

(CAN) ON TAKEOFF, PILOT NOTICED SPARKS COMING FROM LOWER INSTRUMENT PANEL.  MASTER SWITCH TURNED OFF, TAKEOFF ABORTED, WIRES REPAIRED.
